# SDR UPS804518

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 97558781
- Condition: Corrosion
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION BULGE ON FUSELAGE SKIN AND DOUBLER, STA 400 LONGERON 36.  REPAIRED PER UPS EO DC8-5330-7427-A.
